An extension of the formula for spreading speeds

Hans F. Weinberger, Xiao Qiang Zhao

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


A well-known formula for the spreading speed of a discrete-time recursion model is extended to a class of problems for which its validity was previously unknown. These include migration models with moderately fat tails or fat tails. Examples of such models are given.

Original languageEnglish (US)
Pages (from-to)187-194
Number of pages8
JournalMathematical Biosciences and Engineering
Issue number1
StatePublished - Jan 2010


  • Discrete-time recursions
  • Integrodifference equations
  • Linear determinacy
  • Spreading speeds

Fingerprint Dive into the research topics of 'An extension of the formula for spreading speeds'. Together they form a unique fingerprint.

Cite this